# SDR 9627072768

- Difficulty date: December 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21741
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND OVERWING EMERGENCY LIGHT INOPERATIVE.  REPLACED LIGHT ASSEMBLY, OPERATIONAL CHECK OK.
